MAUDE Adverse Event Report: SHOCKWAVE MEDICAL, INC. SHOCKWAVE C2+ CORONARY INTRAVASCULAR LITHOTRIPSY (IVL) CATHETER

SHOCKWAVE MEDICAL, INC. SHOCKWAVE C2+ CORONARY INTRAVASCULAR LITHOTRIPSY (IVL) CATHETER
Model Number C2PIVL2512
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 03/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
This event was reported to shockwave via the post market empower cad clinical study.A shockwave c2+ intravascular lithotripsy (ivl) catheter was used to treat a lesion in the left circumflex artery (lcx).The ivl catheter successfully delivered 120 pulses.There was no report of an ivl device malfunction.This event was sent to the clinical events committee (cec) for adjudication of the patient's myocardial infarction.The cec indicated that film was reviewed and loss of side branch was observed with creatine kinase-mb (ck-mb) levels greater than 10x the upper normal limit (uln) within 48 hours of the procedure.Cec has determined that myocardial infarction is possibly related to the study device and definitely related to the procedure.
 
Additional Manufacturer Narrative
The device referenced in this report was not returned to shockwave medical, inc.Therefore, a physical examination cannot be performed.The cause of the myocardial infarction could not be definitively determined based on the information available.There was no ivl malfunction reported.Shockwave medical has controls in place to ensure devices are built to approved procedures and meet lot release acceptance criteria prior to being distributed.A review of the manufacturing and test documentation for subject lot does not reveal any issues with the manufacturing of the device.The device passed all of shockwave medical, inc.Acceptance criteria prior to shipping.

Brand Name
SHOCKWAVE C2+ CORONARY INTRAVASCULAR LITHOTRIPSY (IVL) CATHETER
Common Device Name
SHOCKWAVE C2+ CORONARY INTRAVASCULAR LITHOTRIPSY (IVL) CATHETER
Manufacturer (Section D)
SHOCKWAVE MEDICAL, INC.
5403 betsy ross drive
santa clara CA 95054
Manufacturer (Section G)
SHOCKWAVE MEDICAL, INC.
5403 betsy ross drive
santa clara CA 95054
Manufacturer Contact
alexis weil
5403 betsy ross drive
santa clara, CA 95054
MDR Report Key20214553
Report Number3015053858-2024-00102
Device Sequence Number7858071
Product Code QMG
UDI-Device Identifier00195451000003
UDI-Public(01)00195451000003(17)250831(10)01A230821A
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P200039/S008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberC2PIVL2512
Device Catalogue NumberC2PIVL2512
Device Lot Number01A230821A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Initial Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
POST-DILATATION CATHETER - BIOTRONIK; POST-DILATATION CATHETER - MEDTRONIC; POST-STENT DILATION CATHETER -UNKNOWN MANUFACTURER; POST-STENT DILATION CATHETER -UNKNOWN MANUFACTURER; POST-STENT DILATION CATHETER -UNKNOWN MANUFACTURER; POST-STENT DILATION CATHETER -UNKNOWN MANUFACTURER; PRE-DILATATION CATHETER - ABBOTT; PRE-DILATATION CATHETER - BIOTRONIK; PRE-DILATATION CATHETER - BIOTRONIK; PRE-DILATATION CATHETER - BIOTRONIK; PRE-DILATATION CATHETER - TERUMO; XIENCE SKYPOINT DRUG ELUTING STENT (DES) - ABBOTT
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexFemale